# SDR SIMA201809198001

- Difficulty date: September 18, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 20,501 hours, 14,461 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Defective
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

WARNING MSG LAND GEAR DISAGREE. MSG EXTINGUISHED AFTER CHECKLIST AFTER ROTATION. FOUND FAULT TO BE CAUSED BY NLG STRUT NOT FULLY EXTENDING WHILE IN THE AIR AND ALSO LEAKING BOTH DUE TO DAMAGED INTERNAL SEALS. ACCOMPLISHED NLG STRUT REPACK IAW W/C 32-019 REF NRWC 528-ORD-02600. PERFORMED LG EXTENSION/RETRACTION IAW AMM 32-30-00 WITH NO FAULTS FOUND. OPS CHECK LEAK CHECK GOOD. PERFORMED FULL AIRCRAFT JACKING. FOUND NLG STRUT TO NOT BE BOTTOMING OUT IN THE CENTERING CAM DUE TO AN UNDERSERVICED CONDITION. PERFORMED FULL NLG REPACK AND SERVICE IAW NLG STRUT REPACK. PERFORMED LANDING GEAR CKS IAW AMM 32-30-00. LANDING GEAR OPS CHECKS GOOD.
